TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Jump to: 2007 | 2006 | 2005 | 2004 | 2003 | 2002 | 2001 | 2000 | 1999 | 1998 | 1997 | 1996 | 1995
Number of items: 83.

2007

Neeb, Karl-Hermann (2007):
Non-abelian extensions of infinite-dimensional Lie groups.
In: Annales de L'Institut Fourier, 57, pp. 209--271. Grenoble, [Article]

Gramlich, Ralf and Hofmann, Georg and Neeb, Karl-Hermann (2007):
Semi-edges, reflections, and Coxeter groups.
In: Transactions American Mathematical Society, 359, pp. 3647-3668. [Article]

2006

Neeb, Karl-Hermann (2006):
Towards a Lie-theory for infinite-dimensional groups.
In: Japanese journal of mathematics, 1 (2), pp. 291-468. Springer, ISSN 0075-3432; 0289-2316, e-ISSN 1861-3624,
DOI: 10.1007/s11537-006-0606-y,
[Article]

Kumar, Shrawan and Neeb, Karl-Hermann (2006):
Extensions of algebraic groups.
In: Studies in Lie theory : dedicated to A. Joseph on his sixtieth birthday ; [a conference entitled 'Representations of Lie Algebras' was held in his honour at the Weizmann Institute, Rehovot, in July 2002] / Joseph Bernstein ..., ed.. - Boston, Mass. [u.a.], Boston, Mass. [u.a.], Birkhäuser, [Book Section]

Neeb, Karl-Hermann (2006):
Non-abelian extensions of topological Lie-algebras.
34, In: Communications in Algebra, pp. 991-1041. [Article]

Clerc, J.-L. and Neeb, Karl-Hermann (2006):
On triples in the Shilov boundaries of bounded symmetric domain.
In: Transformation Groups, 11, pp. 387-426. [Article]

Neeb, Karl-Hermann and Oersted, Bent (2006):
A topological Maslov index for 3-graded Lie-groups.
233, In: Journal of Functional Analysis, pp. 426-477. [Article]

2005

Neeb, Karl-Hermann and Wagemann, Friedrich (2005):
Addendum to 'The Universal Central Extension of the Holomorphic Current Algebra'.
In: Manuscripta Mathematica, 116, pp. 245-257. [Article]

Neeb, Karl-Hermann (2005):
Derivations of locally simple Lie algebras.
In: Journal of Lie Theory, 15, pp. 589-594. [Article]

Bertram, Wolfgang and Neeb, Karl-Hermann (2005):
Projective completions of Ordan pairs. II.
In: Geometriae Dedicata, 112, pp. 73--113. [Article]

2004

Neeb, Karl-Hermann (2004):
Current groups for non-compact manifolds and their central extensions.
In: Infinite dimensional groups and manifolds : [outgrowth of the 70th Meeting of Theoretical Physicists and Mathematicians, Strasbourg in May 2002] / ed.: Tilmann Wurzbacher. - Berlin, de Gruyter, 2004.- S.109-183 (IRMA lectures in mathematics and theoretica, [Article]

Neeb, Karl-Hermann and Bertram, Wolfgang and Glöckner, Helge (2004):
Differential calculus in manifolds over general rings.
In: Expositiones Mathematicae, 22, pp. 213-282. [Article]

Glöckner, Helge and Bertram, Wolfgang and Neeb, Karl-Hermann (2004):
Differential calculus over general base fields and rings.
22, In: Expositiones Mathematicae, pp. 213-282. [Article]

Neeb, Karl-Hermann (2004):
Infinite-dimensional Lie groups and their representations.
In: Lie theory T. 1. :Lie algebras and representations / Jens Carsten Jantzen; Karl-Hermann Neeb.Ed. by J.P. Anker - Boston, Mass. [u.a.] : Birkhäuser, 2004.- S. 213-328 (Progress in mathematics ; 228), [Article]

Neeb, Karl-Hermann and Bertram, Wolfgang (2004):
Projective completions of Jordan pairs : Pt. 1 : the generalized projective geometry of a Lie algebra.
In: Journal of algebra, 277, pp. 474-519. [Article]

2003

Neeb, Karl-Hermann and Wagemann, Friedrich (2003):
Addendum to : "The universal central extension of the holomorphic current algebra".
In: Manuscripta Mathematica, 112, pp. 441-458. [Article]

Glöckner, Helge and Neeb, Karl-Hermann (2003):
Banach-Lie quotients, enlargibiity, and universal complexifications.
560, In: Journal für reine und angewandte Mathematik, pp. 1-28. [Article]

Neeb, Karl-Hermann and Penkov, Ivan (2003):
Cartan subalgebras of gl.
2269, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Bertram, Wolfgang and Glöckner, Helge and Neeb, Karl-Hermann (2003):
Differential calculus, manifolds and lie groups over arbitrary infinite fields.
2270, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Neeb, Karl-Hermann and Vizmann, Cornelia (2003):
Flux homomorphisms and principle bundles over infinite dimensional manifolds.
139, In: Monatshefte für Mathematik, pp. 309-333. [Article]

Neeb, Karl-Hermann (2003):
Locally convex root graded Lie algebras.
In: Travaux mathématiques, 14, pp. 25-120. [Article]

Bertram, Wolfgang and Neeb, Karl-Hermann (2003):
Projective completions of Jordan pairs : Part 1 : The generalized projektive geometry of a Lie algebra.
2261, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Neeb, Karl-Hermann and Wagemann, Friedrich (2003):
The universal central extension of the holomorphic current algebra.
2277, Darmstadt, Ohne Verlag / Selbstverlag, [Book]

2002

Neeb, Karl-Hermann (2002):
A Cartan-Hadamard theorem for Banach-Finsler manifolds.
95, In: Geometriae Dedicata, pp. 115-156. [Article]

Maier, Peter and Neeb, Karl-Hermann (2002):
Central extensions of current groups.
2207, Darmstadt, Technische Universitaet Darmstadt, Fachbereich Mathematik, [Book]

Neeb, Karl-Hermann (2002):
Central extensions of infinite-dimensional Lie groups.
52, In: Annales de l'Institut Fourier Grenoble, pp. 1365-1442. [Article]

Neeb, Karl-Hermann (2002):
Classical Hilbert-Lie groups, their extensions and their homotype groups.
In: Geometry and analysis of Lie groups . - Warszawa: Polish Academy of Sciences, 2002 .- Banach Center Publications, Institute of Mathematics; 55, S. 87-151, Warszawa, Polish Academy of Sciences, [Book Section]

Neeb, Karl-Hermann (2002):
Current groups for non-compact manifolds and their central extensions.
2240, Darmstadt, Technische Universitaet Darmstadt, Fachbereich Mathematik, [Book]

Neeb, Karl-Hermann and Vizmann, Cornelia (2002):
Flux homomorphisms and principle bundles over infinite dimensional manirfolds.
2215, Darmstadt, Technische Universitaet Darmstadt, Fachbereich Mathematik, [Book]

Neeb, Karl-Hermann (2002):
Highest weight representations and infinite-dimensional Kähler manifolds.
In: Research and exposition in mathematics ; 25. - Berlin: Heldermann Verlag, 2002, S. 367-392, Berlin, Heldermann Verlag, [Book Section]

Neeb, Karl-Hermann (2002):
Lectures at the European School in Group Theory: Infinite-dimensional groups and their representations.
2206, Darmstadt, Technische Universitaet Darmstadt, Fachbereich Mathematik, [Book]

Neeb, Karl-Hermann (2002):
Locally convex root graded Lie algebras.
2255, Darmstadt, Technische Hochschule Darmstadt, Fachbereich Mathematik, [Book]

Neeb, Karl-Hermann (2002):
Nancy lectures on infinite-dimensional Lie-Groups.
2203, Darmstadt, Technische Universitaet Darmstadt, Fachbereich Mathematik, [Book]

Neeb, Karl-Hermann and Orsted, B (2002):
Representations in L 2-spaces on infinite-dimensional symmetric cones.
190, In: Journal of functional analysis, pp. 133-178. [Article]

Neeb, Karl-Hermann (2002):
Universal central extensions of Lie groups.
73, In: Acta applicandae mathematicae, pp. 175-219. [Article]

2001

Neeb, Karl-Hermann (2001):
Borel-Weil theory for loop groups.
In: Infinite dimensional Kähler manifold: DMV-Seminar. Hrsg.: A.T. Huckleberry u. T. Wurzbacher. - Basel (u.a.): Birkhäuser, 2001 (DMV-Seminar; 31), 2001, Basel (u.a.), Birkhäuser, [Conference or Workshop Item]

Neeb, Karl-Hermann (2001):
Classical Hilbert-Lie groups, their extensions and their homotopy groups.
2142, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Neeb, Karl-Hermann (2001):
Compressions of infinite-dimensional bounded symmetric domains.
In: Semigroup forum, 63, pp. 71-105. [Article]

Neeb, Karl-Hermann (2001):
Highest weight representations and infinite-dimensional Kähler manifolds.
2145, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Neeb, Karl-Hermann and Kürner, B. (2001):
Invariant symmetric linear forms for reflection groups.
71, In: Journal of geometry, pp. S. 99-127. [Article]

Neeb, Karl-Hermann (2001):
Locally finite Lie algebras with unitary highest weight representations.
104, In: Manuscripta mathematica, pp. 343-358. [Article]

Glöckner, Helge and Neeb, Karl-Hermann Martín Peinador, Elena (ed.) (2001):
Minimally almost periodic Abelian groups and commutative W*-algebras.
In: Research and exposition in mathematics ; 24, In: Nuclear groups and Lie groups, pp. 163-185, Lemgo, Heldermann, ISBN 3885382245,
[Book Section]

Neeb, Karl-Hermann (2001):
Representations of infinite-dimensional groups.
In: Infinite dimensional Kähler manifold: DMV-Seminar. Hrsg.: A.T. Huckleberry u. T. Wurzbacher. - Basel (u.a.): Birkhäuser, 2001 (DMV-Seminar; 31), Basel (u.a.), Birkhäuser, [Conference or Workshop Item]

Neeb, Karl-Hermann (2001):
Universal central extensions of Lie groups.
2150, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Neeb, Karl-Hermann and Stumme, Nina (2001):
The classification of locally finite split simple Lie algebras.
533, In: Journal für die reine und angewandte Mathematik, pp. 25-53. [Article]

2000

Neeb, Karl-Hermann (2000):
Borel-Weil theory for loop groups.
2103, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Neeb, Karl-Hermann (2000):
Central extensions of infinite-dimensional Lie groups.
2084, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Neeb, Karl-Hermann (2000):
Compressions of infinite-dimensional bounded symmetric domains.
2082, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Neeb, Karl-Hermann (2000):
Infinite-dimensional groups and their representations.
2102, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Neeb, Karl-Hermann (2000):
Integrable roots in split graded Lie algebras.
In: Journal of algebra, 225, pp. 534-580. [Article]

Neeb, Karl-Hermann (2000):
Invariant bilinear forms for reflection groups.
2069, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Neeb, Karl-Hermann (2000):
Invariant orders on Lie groups and coverings of ordered homogeneous spaces.
131, In: Monatshefte für Mathematik, pp. 123-153. [Article]

Neeb, Karl-Hermann (2000):
Locally finite Lie algebras with unitary highest weight representations.
2116, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Neeb, Karl-Hermann (2000):
Representation theory and convexity.
In: Transformation groups, 5, pp. 325-350. [Article]

Neeb, Karl-Hermann (2000):
Small weight modules of locally infinite almost reductive Lie algebras.
2067, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Neeb, Karl-Hermann (2000):
Smooth vectors for highest weight representations.
42, In: Glasgow mathematical journal, pp. 469-477. [Article]

Neeb, Karl-Hermann and Pickrell, D. (2000):
Supplements to the papers entitled 'On a theorem of S. Banach' and 'The separable representations of U(H)'.
10, In: Journal of Lie theory, pp. 107-109. [Article]

1999

Neeb, Karl-Hermann (1999):
A Cartan-Hadamard theorem for Banach-Finsler manifolds.
2055, Darmstadt, Techn. Univ., FB 4, [Book]

Neeb, Karl-Hermann (1999):
Holomorphy and convexity in Lie theory.
28, Berlin, De Gruyter, [Book]

Neeb, Karl-Hermann (1999):
On the complex geometry of invariant domains in complexified symmetric spaces.
In: Annales de l'Institut Fourier Université Joseph Fourier, Grenoble. 49 (1999), Fasc. 1, S. 177-225, [Article]

Neeb, Karl-Hermann and Stumme, Nina (1999):
The classification of locally finite split simple Lie algebras.
2028, Darmstadt, Techn. Univ., FB 4, [Book]

1998

Neeb, Karl-Hermann (1998):
Integrable roots in split graded Lie algebras.
2002, Darmstadt: Techn. Univ., FB Mathematik, 1998. 34 S, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Neeb, Karl-Hermann (1998):
On the complex and convex geometry of Ol'shanskii semigroups.
In: Annales de l'Insitut Fourier, Grenoble. 48 (1998), S. 149-203, [Article]

Neeb, Karl-Hermann (1998):
On weighted Hardy spaces on complex semigroups.
In: Semigroup forum. 56 (1998), S. 392-417, [Article]

Neeb, Karl-Hermann (1998):
Operator-valued positive definite kernels on tubes.
In: Monatshefte für Mathematik. 126 (1998), S. 125-160, [Article]

Hilgert, Joachim and Neeb, Karl-Hermann (1998):
Poisson Lie groups and non-linear convexity theorems.
In: Mathematische Nachrichten. 191 (1998), S. 153-187, [Article]

Neeb, Karl-Hermann (1998):
Representation theory and convexity.
1968, Darmstadt: Techn. Univ., FB Mathematik, 1998. 33 S, Darmstadt, Techn. Univ., FB Mathematik, [Book]

Neeb, Karl-Hermann (1998):
Some open problems in representation theory related to complex geometry.
In: Positivity in Lie theory: open problems. Hrsg.: J. Hilgert, K.-H. Neeb (u.a.) S. 195-220, Berlin (u.a.): de Gruyter, 1998, Berlin (u.a.), de Gruyter, [Book Section]

Neeb, Karl-Hermann and Orsted, (1998):
Unitary highest weight representations in Hilbert spaces of holomorphic functions on infinite dimensional domains.
In: Journal of functional analysis. 156 (1998), S. 263-300, [Article]

1997

Neeb, Karl-Hermann (1997):
Convexity properties of the coadjoint action of non-compact Lie groups.
In: Mathematische Annalen. 309 (1997), S. 625-661, [Article]

Neeb, Karl-Hermann (1997):
On a theorem of S. Banach.
In: Journal of Lie theory. 8 (1997), S. 293-300, [Article]

Neeb, Karl-Hermann (1997):
On some classes of multiplicity free representations.
In: Manuscripta mathematica. 92 (1997), S. 389-407, [Article]

Neeb, Karl-Hermann and Krötz, and Olafson, (1997):
Spherical representations of mixed symmetric spaces.
In: Journal of representation theory. 1 (1997), S. 424-461, [Article]

Neeb, Karl-Hermann (1997):
Square integrable highest weight representations.
In: Glasgow mathematical journal. 39 (1997), S. 295-321, [Article]

Neeb, Karl-Hermann (1997):
A general non-linear convexity theorem.
In: Forum mathematicum. 9 (1997), S. 613-640, [Article]

1996

Neeb, Karl-Hermann (1996):
Coherent states, holomorphic extensions, and highest weight representations.
In: Pacific journal of mathematics. 174 (1996), S. 497-542, [Article]

Neeb, Karl-Hermann (1996):
Invariant convex sets and functions in Lie algebras.
In: Semigroup forum. 53 (1996), S. 230-261, [Article]

Krötz, Bernhard and Neeb, Karl-Hermann (1996):
On hyperbolic cones and mixed symmetric spaces.
In: Journal of Lie theory. 6 (1996), S. 69-146, [Article]

Hilgert, Joachim and Neeb, Karl-Hermann (1996):
Orthogonal Lie algebras with cone potential.
In: Communications in algebra. 24 (1996), S. 433-444, [Article]

Hilgert, Joachim and Neeb, Karl-Hermann (1996):
Spherical functions on Ol'shanskii spaces.
In: Journal of functional analysis. 142 (1996), S. 446-493, [Article]

Neeb, Karl-Hermann (1996):
Weakly exponential Lie groups.
In: Journal of Algebra. 179 (1996), S. 331-361, [Article]

Neeb, Karl-Hermann (1996):
A note on central extensions of Lie groups.
In: Journal of Lie theory. 6 (1996), S. 207-213, [Article]

1995

Hofmann, Karl H. and Neeb, Karl-Hermann (1995):
Epimorphisms of C*-algebras are surjective.
In: Archiv der Mathematik. 65 (1995), S. 134-137, [Article]

This list was generated on Sat Nov 28 02:23:56 2020 CET.